# SDR OG52001F00000

- Difficulty date: June 12, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N286ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844035
- Engine: Lyc O360*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 36742014
- Condition: Failed
- Location: Rt Mlg
- Part time: 471 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW DID NOT RECEIVE A GREEN DOWN AND LOCKED INDICATION ON THE RIGHT MAIN LANDING GEAR UPON GEAR EXTENSION.  AN UNEVENTFUL LANDING WAS MADE AFTER TOWER CONFIRMED THAT THE GEAR WAS DOWN.  INITIAL INSPECTION BY PERSONNEL FOUND THE RIGHT DOWN LIMIT SWITCH WAS OUT OF RIG.  THE SWITCH WAS ADJUSTED AND A GEAR RETRACTION TEST WAS PERFORMED.  UPON THE EMERGENCY EXTENSION CHECK, THE SWITCH IN QUESTION ACTUATING ARMS HINGE PIN BECAME DISLODGED AND ALLOWED THE SWITCH TO DEACTIVATE.  SWITCH WAS REPLACED AND SYSTEM CHECKED GOOD.  UPON COMPARISON WITH A NEW SWITCH, THE HINGE PIN HOLES WERE LARGER AND ALLOWED THE MOVEMENT OF THE PIN UNTIL THE SWITCH FAILED.
